Geodon med

Common Questions and Answers about Geodon med

geodon

tell me about ur experiences on this med..im going to be on it this comming week..i hear good and bad on it..and 99% of the side effects are to sleepy?? can you funcshion on the geodon?? i dont want to hear the facts on this med..or i would look it up myself..wanting personal experience's thanks alot james p.s. how long does it take to feel better??????????????
The Geodon , for me, didn't work for bipolar symptoms but I am a diificult case. Abilify was the only med that worked. However, I did loose weight on Geodon and for the 2st couple weeks had an usdet stomach. If this drug works for you, and you know it's trial error for us anyway, I think you'll be please with the lack of side effects. I didn't even know I was on it after a week.
today i saw my psyc. he gave me my geodon finally; after a year of being on abilify i gained 50 lbs.
Then she was baker acted again in Dec 09 and the Dr put her on Geodon. My first gut instinct told me not to allow her to go on this med but after talking with the Dr I agreed. Before she could go on it she had to have an EKG which was normal. She started on 40mg and have moved up to 40 mg in the morning and 120 mg at night. She was a walking zombie!!!! Last week out of the blue she had a very bad panic attack ( she has never had these before).
my son is 19 takes 80 mg of geodon, he wants to join army..i am all for it, but he needs to get off the meds that he is on...I know how to wean off everything but geodon. I need help for that..any advise????
I was on Geodon 40 mg for 4 months,trying itr for fears. When I camer off too quickly it left me with acute anxiety and body tremors. Six months later, I still have these and as Road Back nutrition program is the onlty thing that really helps it. I do take ativan 1mg 2 times a day. But the symptons are still as when I came off it. I have btroken the acute insominia it also left. Where can I go to detox my system of any remianing element of this drug.
My husband has been on Geodon for the past 9 months. He has had terrible side effects from the pill and has chosen to stop taking them. He is now suffering ( I mean suffering) most of these withdrawl symptoms I am reading about. His best friend doctor suggested he take Benadryl to relieve some of theses symptoms. He has been doing this and it seems to be helping. How long do the side effects last?
i have'nt heard of this med but you really should'nt stop taking any med without working out a tapering program with your dr. first. take care.
I was given the choice between Geodon and abilify, and went with Geodon based mostly on cost. Good luck with your med change. I wish you the best!
Just last night I began reducing my dosage of Geodon with the goal of getting off of it altogether. My doctor suggested switching to the new med Saphris but I researched it and found that it has the same type of side effects and negative long term effects as Geodon. I know that most anti-psychotics, which I only take for Bipolar II are alike. Don't want to take any but want help with my ultra-rapid mood cycling.
I am currently on 40mg of lexapro and my therapist prescribed 80mg of geodon once a day. I took the geodon one night and the next am I was extremely sedated. I had blurred vision, slurred speech and I felt like my body had lead in it and it was hard to move. I stopped taking it and after a week I still feel spacey and have some tingling in my hands and feet. Could I be having these feeling because I had such a strong reaction to the med? I am afraid these symptoms are permanent.
i started geodon and luvox 2 days ago. i started haveing weird feelings from the medine such as being real drowsy in the mornings and throughout the afternoon. i have even had some scary obsessive thoughts that i havnt had in a really long time. could this be cause by anxiety from starting new meds? i have also recently found out that there is a 3yr old girl that might be mine and i have an appt to find out for sure in a week. im having a hundred different emotions from that situation as well.
I have depression and an eating disorder and have been seeing the same psychiatrist for four years and have switched from one med to another med, I've taken them all. Presently I'm on 60mg Geodon, 80mg Prozac and 20 Buspar. I do not feel I want a baby but have been relying on family and this Doctor for advice. My doctor told me yesterday have a baby, I won't regret it without adressing my issues. Aren't Docs supposed to help you come to a conclusion, not push you toward one?
I can now understand what physical addiction is and why crack/ heroin users stay on the drugs, because it feels like you are dying coming off the med. I will NEVER EVER use Geodon, it took a month of my life away and I'm still going through withdrawl.
Mood Disorder NOS(not otherwise specified) His dr put him on Geodon 40mg twice a day. He started this med on Tues. was discharged from hospital on Sat. He is still very depressed, anxious, having like panic attacks etc. Does anyone know if this is "normal" or what. I am trying to get his follow up with therapist moved up because it isn't until 3/31 and he doesn't see dr. until 4/6 I feel this is way too long to wait.
Geodon works great for some people and horribly for others, like any psych med on the planet. It is less likely to make you gain weight compared to others in the same class, and may be less sedating, but you'll really have no idea how it will work for you until you try it. I think it's also the least likely to cause metabolic problems out of the atypical antipsychotics, but any of them can potentially do that.
i CAME OFF geodon too quickly in -5 days. Only took it 4 months as a experiment for fears--. It left me with chronic anxiety and body tremors.. I tried the rioad back program supplements for 3 months and they blocked the symtons.When I stiopped because of a gastric stomack they produced I had to stop therm and the initial symptons returned just as the first 2 days off the medicine. The psychiatrist says rhe medication did not cause the anxiewty/tremors which I do not believe.
I've been taking Geodon for depression and anxiety at 160mg daily for almost 4 years now. Im' 42 years old and things in my life are going well and have a great support system now, which I didn't have a few years ago. I am married with two young children and have a nanny to help me with my kids and household. I want to be med free. I do not have any psychotic symptoms and not sure why doctor put me on this antipsychotic, but now I want to come off of it.
My son is 21 and was given geodon 40 mg an xanax he has had two seizures before starting these meds.I love my doctor but just want 2 and opinion and what I should watch out for?
To help with the side effects they gave here Geodon because she was having psychosis during the attacks (which is the only time she has signs of psychosis . They started her on 20mg the first day, 40mg the next and then when she checked out they gave her a full script at 60mg. She only took one of the 60mg and the side effects were too much to deal with, the hot flashes and confusion were just too much.
My question is I still work but am starting to get in more trouble with employer for being later and later everyday relating to med sedation. I currently take symbyax 3/25mg once in evening along with lamictal 100mg once daily 1000mg fish oil and simvistantin 40mg per day for high colestoral I'm just coming off my .
doc says i should try geodon. we'll see how this works. all in all, today was a good day.
I HAVE BEEN ON GEODON 80MG ONCE A DAY FOR ABOUT A YEAR NOW. I HAVE RECENTLY DEVELOPED HIGH BLOOD SUGAR DUE TO THIS MEDICATION. I HAVE DECIDED TO GET OFF THE DRUG. I HAVE HEARD TERRIBLE STORIES ABOUT GETTING OFF OF GEODON. I WAS THINKING ABOUT TAKING 1 PILL EVERY OTHER DAY THEN EVERY THIRD DAY THEN STOP. HAS ANYONE EVER DONE THIS? WHAT KIND OF SYMPTOMS SHOULD I EXPECT COMING OFF THE MED.
I took Geodon for 4 years for control of Tourette's Syndrome facial and head tics. While it did control my tics, it caused a variety of side effects. Some of them stopped when I stopped taking the drug, and the more severe ones are still with me a year later. I have severe tightness of the muscles in my neck, throat and around my eyes (causing me to squint constantly). I no longer breath normally and have difficulty at times drawing breath.
We started the Geodon for two weeks at 60 mg and there was some improvement in her being able to connect and be affectionate, but her delusions became even more violent so it was doubled to 120 mg. Immediately she lost her appetite even at 60 mg, but now at 120 mg she walks around the house aimlessly and is constantly dry heaving.
Cut back to .5mg of Klonopin - Ran out of Geodon and Did not have enough $$ to pick up prescript. on 80mg/day now due to misunderstanding previous on dosage.
30AM this morning and while tired at first, perked up quickly. Felt well-rested most of the day.
How long have you been on this med? Sometimes we can build up a tolerance and they quit working. Are you taking an antidepressant too? I'm sorry to hear your Dr won't listen to you. If you meds are not working then it's time for a change.
true ziprazidone (geodon) is an atypical AP but not to be confused with olanzapine (zyprexa). The latter put tremendous weight gain but very potent.
MedHelp Health Answers